# SDR 98ZZZX3998

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76
- Aircraft serial: 760167
- Engine: Allsn 250C30S
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 7645001078119
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 2 ENGINE TORQUE DROPPED WITH A CONTINUING RISE IN ENGINE TEMPERATURE.  PILOT RETARDED NR 2 ENGINE AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND DEFECTIVE NR 2 ENGINE TORQUE TRANSMITTER.  REF:  ALLISON C-30 IPC, CHAPTER 73-32-00, FIG 1-18.
